# SDR MASA200601632

- Difficulty date: June 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 22,219 hours, 20,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7088 DEN - SMOKE IN FLIGHT DECK WITH OIL SMELL AFTER ENGINES STARTED AND BLEED AIR TURNED ON.  MX PURGED BLEED AIR, NO SMOKE OR SMELL NOTED.
